# SDR CA030825013

- Difficulty date: August 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,409 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 2719087009
- Condition: Loose
- Location: Nlg Steering
- Component: AIRTIGHT
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

(CAN) TOTAL TIME UNKNOWN, NOT TRACKED, PILOT STARTED TO TAXI AND REPORTED BAD VIBRATION WITH THE NOSE STEERING ON OR OFF.  THE INTERNAL PART OF THE STEERING ACTUATOR COULD BE MOVED BY HAND.  STEERING ACTUATOR WAS REMOVED, SYSTEM FLUSHED OUT AND SERVICEABLE STEERING ACTUATOR INSTALLED.  SYSTEM WAS RETURNED TO SERVICE.
